MathSciNet Relay Station
MathSciNet bibliographic data
MR1794295 55R65 (55R35)
Murray, Michael K.; Stevenson, Daniel Bundle gerbes: stable isomorphism and local theory. J. London Math. Soc. (2) 62 (2000), no. 3, 925–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement